# SDR UHLA2010022200021

- Difficulty date: February 22, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 11,867 hours, 6,699 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Beam
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NLG I-BEAM, ON FWD SIDE OF I-BEAM, SHOWN IN FIG 2 OF SE531012.  REMOVED DAMAGED I-BEAM ASSY PER EMB SRM 51-43-03.  INSTALLED I-BEAM PER EMB SRM 51-43-03.
